# SDR AUS20020679

- Difficulty date: July 10, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 3234 · Landing Gear Selector
- Part: Retainer
- Part number: MS166245018
- Condition: Separated
- Location: Landing Gear Sel
- Component: Landing Gear Sel
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR CIRCLIP (RETAINER) DISLOCATED.
